# SDR SWAA2018102626273

- Difficulty date: October 2, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 63,269 hours, 37,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE DECK LOWER ATTACH ANGLE WEB CRACKED AT BS 663, RBL 34.  REPAIRED ANGLE IAW EA.
